# SDR CA080318002

- Difficulty date: February 26, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 5,207 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Cylinder
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND, PILOT NOTICED ENGINE OIL COVERING LT SIDE OF FUSELAGE AND EMPENNAGE.  MAINTENANCE INSPECTED ENGINE AND FOUND ON NR 2 CYLINDER, ONE BROKEN THROUGH STUD.  OIL WAS RUNNING DOWN THROUGH STUD AND EXITING CYLINDER BASE WHERE ATTACH NUT USED TO BE.  OIL LEAK WAS NOT DISCOVERED DURING OR AFTER PREVIOUS NIGHT FLIGHT. (TC NR 20080318002)
